Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the isometric immersions in Euclidean space of manifolds with nonnegative sectional curvatures. II


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 147 (1970), 529-540
MSC: Primary 53.74
DOI: https://doi.org/10.1090/S0002-9947-1970-0262981-4
MathSciNet review: 0262981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0262981-4
Article copyright: © Copyright 1970 American Mathematical Society